Laurent phenomenon for Landau--Ginzburg models of complete intersections in Grassmannians of planes
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1527-1575
https://doi.org/10.4134/BKMS.b160678
Published online September 30, 2017
Victor Przyjalkowski, Constantin Shramov
Steklov Mathematical Institute of Russian Academy of Sciences, Steklov Mathematical Institute of Russian Academy of Sciences
Abstract : In a spirit of Givental's constructions Batyrev, Ciocan-Fonta\-nine, Kim, and van Straten suggested Landau--Ginzburg models for smoo\-th Fano complete intersections in Grassmannians and partial flag varieties as certain complete intersections in complex tori equipped with special functions called superpotentials. We provide a particular algorithm for constructing birational isomorphisms of these models for complete intersections in Grassmannians of planes with complex tori. In this case the superpotentials are given by Laurent polynomials. We study Givental's integrals for Landau--Ginzburg models suggested by Batyrev, Ciocan-Fontanine, Kim, and van Straten and show that they are periods for pencils of fibers of maps provided by Laurent polynomials we obtain. The algorithm we provide after minor modifications can be applied in a more general context.
Keywords : complete intersections, Grassmannians, Landau-Ginzburg models
MSC numbers : 14E05, 14M15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd